Skip to Content

Drug induced weight gain, any solutions?

Responses (1)

itsmetoo2 19 Feb 2010

Depends what drug you are talking about.

Dormarie 19 Feb 2010

In my case, the drug is mirtazapine, which is the most notorious one for weight gain. Everyone has gained about 30 lbs. One man gained 70! This scared me to death and I must do something. I am on Weight Watchers diet which had always worked for me and I kept it off for three years. Now nothing works. The scale only goes up and I have a small appetite, so that is not it. I was taking Wellbutrin with it but that did not make me to lose the way they state it does, it just made me cconstipated. The mirtazapine is the best antidepressant in 25 years otherwise. I won't list the benefits and good side effects right now. Thanks

itsmetoo2 19 Feb 2010

Weight Watchers is wonderful. Try another thing to your diet. Eat off a smaller plate, like a salad plate. No seconds. No snackin. If you have someone to walk with get out and walk every day. This should really help you.

I wish you the best

Dormarie 28 Jul 2010

Using a smaller plate sounds kind of silly to someone with a small appetite and on Weight Watchers. I believe my inability is due to meds.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does gianvi make you gain weight?

Posted 15 Dec 2011 2 answers

Is weight gain possible while taking Paxil?

Posted 13 Dec 2013 3 answers